# SDR HNAA2013052100301

- Difficulty date: May 18, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 42,687 hours, 46,218 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: BYLF51514
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN FLIGHT DECK ACCOMPANIED BY CIRCUIT BREAKER OPENING.  REPLACED FLIGHT DECK TEMP SENSOR.
